# SDR DALA2022111507376

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 105,814 hours, 15,685 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Not Reported
- Condition: Not Reported
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 EMER EXIT ARMED PLACARD NOT EXTENDING. CORRECTIVE ACTION: FWD TO MCO/ PLACARD PER MEL 52-11-01. (M) PROCEDURES C/W, PLACARD INSTALLED (4293111)
